Use Of Nausea, Vomiting For Digestive Tract Infections?
hello, two days ago I experienced water vomiting 8 times, it was bitter and 3 times with a very runny texture. then I felt so weak that I was hospitalized. then the doctor said that I had a digestive tract infection and gave 4 types of drugs, one of which is a drug called Trovensis. after I searched on google, the drug was used to reduce nausea after cancer chemotherapy. is it okay if I keep drinking?
Thank you for the question on HealthReplies.com,
The condition of diarrhea can occur with a characteristic disturbance in bowel patterns. Diarrhea is characterized by frequency of defecation which becomes increasingly frequent accompanied by changes in the stool consistency to be liquid. Diarrhea can occur accompanied by other complaints, namely fever, abdominal pain, nausea, and vomiting. Changes in stool consistency can vary, stool can be half-liquid, fully liquid, can also be accompanied by mucus and blood and odor.
Diarrhea and vomiting can indicate a medical condition involving the organs and digestive tract, this can be caused by food poisoning conditions, lactose intolerance, gastrointestinal infections, gastric acid reflux, inflammation of the stomach lining, peptic ulcers, or allergic reactions to food consumed. It is recommended to consult a doctor if you experience diarrhea and vomiting conditions related to further examination and management.
Ondansetron is one of the treatments used to suppress vomiting. Andndetron works by inhibiting the reaction of serotonin at the 5HT3 receptor, thereby reducing nausea and vomiting. This treatment can still be used even if not in post chemotherapy.
Hopefully this information can help you,